Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ihatemirrors

Bad Reaction to Jojoba Oil

I have been on the regimen for two weeks exactly. Yesterday morning I used Jojoba oil (like four drops) mixed with my acne.org moisturizer.

My face turned sooo red. It was worse than the week one redness! I was embarassed to even leave the house.

How weird is that? It seems like Jojoba helps with everyone else's redness...

I guess I'll just have to deal with the awful flakiness caused by the BP.

Has this happened to ANYONE else??

Share this post


Link to post
Share on other sites

aww im sorry to hear that guys. :[

I'll be happy to take those jojoba's off your hands :D

maybe we can make a deal :D

Edited by Thanh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×